Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 17 year old female patient with headache who on 09-OCT-2006 was vaccinated with a first dose 0.5 mL of Gardasil and on 04-DEC-2006 with a second dose 0.5 mL of Gardasil. In last week of January 2007, patient was dizzy, felt paralyzed, fell and needed to hold onto something to walk. This lasted for 5 minutes. This was immediately followed with nausea and a "wavy like vision that looked like a kaleidoscope." This lasted for 30 minutes, possible vasovagal reaction. On 04-DEC-2004 she also had her ears pierced. She was seen by her internist and then a neurologist. She had blood tests, magnetic resonance imaging (MRI) and electroencephalography (EEG), all were negative. Patient''s diagnosis was basal artery migraine. She was treated with Periactin. The patient was reported as recovering. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 5/14/2007. No additional information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166